MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE NB3 FULLFIRE¿ 1.6 LASER PROBE

MONTERIS MEDICAL NEUROBLATE NB3 FULLFIRE¿ 1.6 LASER PROBE
Model Number 22002
Medical Device Problem Code Radiation Leak (1357)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: -"laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser." section 4.6, laser safety warnings: -"ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." no harm was observed in this event.
 
Event or Problem Description
During an ablation procedure, it was reported that the probe laser fiber was inserted into the patient while in the or.When the patient was positioned in the mri, the probe was plugged into the portable connector module (pcm) and the red pilot light was visible at the strain relief area of the probe.This abnormal pilot light observation was mentioned to the physician and they decided to continue with the procedure.The user attempted to fire the laser with the probe for 3 measurements, but had no heat reaching the tip of the fiber.The laser probe was replaced with a new laser probe in the mri room, and the ablation was successfully completed.There was no abnormal pilot light observation with the second laser probe.There were no patient complications reported in relation to this event.

Brand Name
NEUROBLATE NB3 FULLFIRE¿ 1.6 LASER PROBE
Common Device Name
NEUROBLATE NB3 FULLFIRE¿ 1.6 LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key21939361
Report Number3009970070-2025-00004
Device Sequence Number8835935
Product Code GEX
UDI-Device Identifier00816589021585
UDI-Public00816589021585
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K231061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22002
Device Catalogue NumberFFD-016
Device Lot NumberM0674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown